# SDR AALA200802312

- Difficulty date: September 8, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 23,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHTS AT SEAT ROWS 37 TO AFT CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 37 TO AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
